# SDR 96ZZZX5499

- Difficulty date: October 15, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5074R
- Make and model: Hughes 369D
- Aircraft serial: 1151D
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Seal
- Part number: 369A51893
- Condition: Leaking
- Location: Mr Xmsn Tach Gen
- Part time: 236 hours
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

M/R TRANSMISSION WAS LEAKING AND SUBSEQUENT INSPECTION FOUND THE TACHOMETER GENERATOR SEAL WAS LEAKING.  THE SEAL EDGE SEEMED TO BE ROUGH AND BURNT LOOKING.  REPLACED SEAL.
